Format

Send to

Choose Destination
J Clin Pharm Ther. 2009 Oct;34(5):607-10. doi: 10.1111/j.1365-2710.2009.01035.x.

Tumor lysis syndrome after starting treatment with Gleevec in a patient with chronic myelogenous leukemia.

Author information

1
Hematology and Oncology Section, Oklahoma University, Oklahoma City, OK, USA. aref-al-kali@ouhsc.edu

Abstract

Chronic myelogenous leukemia (CML) is one of the myeloproliferative disorders. It accounts for 15-20% of all leukemias in adults. The mainstay of diagnosis is the detection of Philadelphia chromosome or one of its products. Tyrosine kinase inhibitors changed the paradigm of treating such disease with the good responses. However, they do have side effects. In our case we will report tumor lysis syndrome happening after starting Imatinib myselate. We did a literature review and looked all the cases that documented this complication.

[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Wiley
Loading ...
Support Center